MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L201
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a follow up there was evidence of a change in the battery life of approximately two years since the last follow up which was six months ago.No adverse patient effects were reported.The device remains implanted.
 
Additional Manufacturer Narrative
This device remains implanted.Should additional information become available this investigation will be updated.

Brand Name
PROPONENT DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15752960
Report Number2124215-2022-46022
Device Sequence Number19579112
Product Code LWP
UDI-Device Identifier00802526559044
UDI-Public00802526559044
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/27/2018
Device Model NumberL201
Device Catalogue NumberL201
Device Lot Number742754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2022
Initial Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale